MAUDE Adverse Event Report: Covidien PDB; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

Covidien PDB; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number OMS-PDB1000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during the laparoscopic totally extraperitoneal hernia repair, the device was being used in the preperitoneal space when the balloon physically broke and deflated.The balloon ruptured after approximately 5 to 10 inflations.It was removed without difficulty and replaced with a new balloon, which functioned normally and allowed the procedure to be completed.There was no patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PDB
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50766509
Report Number2647580-2026-02670
Device Sequence Number18451922
Product Code GCJ
UDI-Device Identifier10884521067929
UDI-Public(01)10884521067929(17)290331(10)P6D1011
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K935426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOMS-PDB1000
Device Catalogue NumberOMS-PDB1000
Device Lot NumberP6D1011
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale